# SDR AWXA200400454

- Difficulty date: April 21, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65C2660220
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND IN NR 5 SLAT OUTBOARD COVE PANEL SKIN AT STAB STA 255.7.  MAINTENANCE REMOVED CRACKED NR 5 SLAT OUTBOARD COVE PANEL AT SS 255.7; FABRICATED A NEW REPLACEMENT PANEL PER DWG 65C26602; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-04 FIG 1.
